# SDR UIEA2021071201526

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,171 hours, 23,802 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 160162
- Part serial: 74555
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE ( AUXILIARY POWER UNIT ) (APU), ER  OERATIONS NOT ALLOWED  REMOVED & REPLACED APU OIL COOLER PER AMM 49-27-09. NO LEAKS  .  /  REMOVED & REPLACED APU COOLING FAN PER AMM 49-51-03.  PERFORMED APU OPS CHK PER AMM 49-11-00. APU OPERATED NORMAL.
